# SDR ASAA2016030715797

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 34,064 hours, 10,314 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 000401
- Condition: Failed
- Location: Nr 1
- Part time: 38,309 hours, 12,043 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAINS NAVIGATION DISPLAY INDICATES "MAP" AND "VTK".  ACFT GROUNDED.  CONFIRMED NR 1 FMC INOPERATIVE.  R & R NR 1 FMC IAW AMM 34-61-02-000-801/34-61-02-400-801.  OPS CHECKS GOOD. ALL SOFTWARE CROSSLOADED SUCCESSFULLY IAW REF AMM 34-61-00-470-806.
